# SDR UIEA2019040103740

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,976 hours, 18,406 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sleeve
- Part number: 38842922
- Part serial: NSN
- Condition: Damaged
- Location: Apu Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE BLEED DUCTHAS A HOLE.( REMOVED AND REPLACED APU SURGE BLEED DUCT SLEEVE. REF: AMM 79-53-01. )
